MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 60-02-15
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova (b)(4) manufactures the centrifugal pump system with tubing clamp.The incident occurred in (b)(6).This medwatch report is being filed on behalf of livanova (b)(4).A livanova field service representative was dispatched to the facility to investigate.The service representative tested the device but was unable to reproduce the reported issue.The customer reported that the issue only occurred for a few days and then went away.They also reported that they have not returned the device to service.The investigation is on-going.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova (b)(4) received a report that the flow rate was not displayed on the centrifugal pump system with tubing clamp during priming.There was no patient involvement.

Brand Name
CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich, 80939
GM  80939
MDR Report Key6595971
Report Number9611109-2017-00363
Device Sequence Number16353272
Product Code DWA
UDI-Device Identifier04033817900986
UDI-Public010403381790098611160316
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-02-15
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2017
Initial Report FDA Received Date05/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1